# SDR AALA202512157902

- Difficulty date: July 24, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ACCOMPLISHING MOD OF THE RUDDER HINGE LINE PER EO 5520Y001 , SEVERAL END FITTING ATTACHMENT HOLES ON THE BR3 HINGE ARM WERE FOUND WITH HOLE DAMAGE. (REPLACEMENT HINGE ARM REQUIRED BY EA 344724). MAINTENANCE ACCOMPLISHED FINAL RESTORATION INSTRUCTIONS (REPLACED HINGE ARM 3 AND HINGE FITTING) ON VERTICAL STABILIZER AT LEVEL RIB 5 IAW EA NO. 344724. AND A320 SRM 55-36-42-300-003
